# SDR ASAA2023101945739

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 1,770 hours, 506 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 "FAIL" ON RTP. GROUNDED - YES. CYCLED HF1 CB AND PERFORMED AN OP-TEST REF MM 23-11-00. ALL TESTS NORMAL. FAIL IS NO LONGER DISPLAYED ON RTP. ETOPS GROUND VERIFICATION GOOD. SEAMC ASHROF WAS NOTIFIED. NO SIMILAR HISTORY WITHIN THE LAST 90 DAYS.
